It looks like you're using an Ad Blocker.

Please white-list or disable AboveTopSecret.com in your ad-blocking tool.

Thank you.

 

Some features of ATS will be disabled while you continue to use an ad-blocker.

 

Tourette-like illness Strikes Students at NY High School - Nov./Dec. 2011

page: 1
3

log in

join
share:

posted on Dec, 22 2011 @ 01:03 PM
link   
This is a follow-up to my previous thread about mysterious illness hitting random locations in the US.
www.abovetopsecret.com...

Now, there's students that come back home with Tourette-like symptoms.

Nerve gas variant being tested on US citizens anyone?


Here's the video:


edit on 22-12-2011 by MrMaybeNot because: (no reason given)




posted on Dec, 22 2011 @ 01:20 PM
link   
Wow did the game homefront actually predicted this because in the game after kim jong il die it predicted a certain illness in america

www.youtube.com...



posted on Dec, 22 2011 @ 01:25 PM
link   
reply to post by MrMaybeNot
 


wow this is disturbing.... never seen anything like this before.

I highly doubt its still safe to go to that school. 5 students developing these symptoms?? Its not coincidence. There must be something related that has caused this

Theories..
vaccines
chemtrails
hypnotic suggestions/ triggers
airborne chemicals/ gas



posted on Dec, 22 2011 @ 01:51 PM
link   

Originally posted by starwarsisreal
Wow did the game homefront actually predicted this because in the game after kim jong il die it predicted a certain illness in america

www.youtube.com...


Wow that's very strange indeed. What seems wrong with all the recent events of groups of people getting sick is after they run the tests, they find nothing in the air. Wouldn't that be a great stealth mass vaccination / killing machine?



posted on Dec, 22 2011 @ 02:27 PM
link   
This is just ONE reason to stay away from injecting unknown, tainted, mercury-filled, aluminum, formaldehyde poison liquid into your body.

Even IF vaccines were not being used for the always on-going cruel human-experimentation and depopulation- agenda, WHY would anyone accept any liquid into their bodies by the SAME industry that THRIVES off of the money from ILL, and DISEASED patients???

HELLO, WAKE UP folks.



posted on Dec, 22 2011 @ 04:44 PM
link   
I know a lot about Tourettes, as my family is the largest family that has been studied for this genetic disease in the UK and second in the world.
We have OCD, schizophrenia, nervous tics, asthma and excema and other anxiety disorders as well.

Basically it boiled down to the fact that our family have a much higher need for Magnesium and all Vitamin Bs, when we have enough of these we are perfectly normal.

Stress makes even normal people, who have a magnesium deficiency, develop Tourettes.
You can not catch it but you can develop it, if your adrenals are too stressed out, or your family has a much higher need of magnesium.

Too much sugar rich foods will deplete magnesium in your body, as will not eating wholewheat food. So no white bread. Need baked beans or refried beans. Seeds and nuts are good sources of Magnesium.

This is only going to get worse, schizophrenia is next.

BUT YOU CAN NOT CATCH IT.

The New World Order knew this would happen, it's all part of the plan.
With the knowledge I have, I should have seen this coming.

Don't worry.



posted on Dec, 23 2011 @ 01:18 AM
link   
Perhaps you be willing to share a general ebcapsulation of some of that knowledge?
Id be looking at the girls aages and guessing HPV vaccines or some other exotic vaccine......
Other than that it may be micro waves, or other EMF influences as wwell as toxins,of commercial nature.
Was the school treated for lice or other pests?
Just for the hell of it id run a geiger counter over these people too....
This is not something to be taken lightly however isolatedthe cases are they are multiple.......



posted on Dec, 23 2011 @ 01:53 AM
link   
With it being all girls and the same age group going to the same school.

Someone passed out a small batch of bad illegal drugs and none if them will admit it.

All of these drugs can cause Tourettes like symptoms.
* Levodopa (Dopar, Larodopa)
* Carbamazepine (Atretol, Epitol, Tegretol)
* Lamotrigine (Lamictal)
* Phenytoin (Dilantin)
* Phenobarbital
* Antipsychotics (e.g.; haloperidol)

My guess is some FRIEND gave them one of these they had found and told the girls they would get high and never told them they had no idea with the drug really was or what it was for.

As a EMT i have seen this a number of times



posted on Dec, 27 2011 @ 12:51 AM
link   
reply to post by ANNED
 


Tourette-like syndrome is a very rare side effect (I admit I only looked up the first two). What are the chances of causing these syndromes to all of them. The youtube uploader called the news station just a couple days ago to ask if there was any updates on the girls status, and they there isn't. They also won't release the names of the victims.



posted on Dec, 27 2011 @ 12:58 AM
link   
DRUGS, of course.



new topics

top topics



 
3

log in

join